MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST;DAVINCI SI; HARMONIC ACE

INTUITIVE SURGICAL, INC ENDOWRIST;DAVINCI SI; HARMONIC ACE
Model Number 420275-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The harmonic ace instrument was analyzed and found to have a bent main tube.The bending damage is located at the distal end of the main tube.The instrument was found to have a broken grip at the hole grip.The hole grip is missing.The broken piece was not returned.The complaint was confirmed by failure analysis.
 
Event or Problem Description
It was reported that the harmonic ace instrument was noted to have an issue.There was no report of patient involvement.

Brand Name
ENDOWRIST;DAVINCI SI
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19727630
Report Number2955842-2024-16937
Device Sequence Number20865717
Product Code NAY
UDI-Device Identifier00886874111765
UDI-Public(01)00886874111765(10)N10190404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420275-03
Device Catalogue Number420275
Device Lot NumberN10190404 056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose